# SDR UPS96821347

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON L35L AT STA 1350 CRACKED.  REMOVED CRACKED FITTING, DRILLED NEW FITTING IAW DC8 SRM 51-1-24,  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, LONGERON WITH HI-LOKS IAW DC8 SRM 51-1-20D.
